Alert archive / Florida / Wind Advisories in 2024

Wind Advisory 1, NWS Tallahassee, FL

January 5, 20248 counties in Florida

NWS Tallahassee, FL issued this wind advisory at Jan 5, 2024, 2:48 AM CST for 8 counties in Florida. It took effect at Jan 5, 2024, 8:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2024, 2:48 AM CST (08:48 UTC)
In effect from
Jan 5, 2024, 8:00 PM CST
Expired
Jan 6, 2024, 6:00 AM CST
In force
10 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Dixie County, FL, Franklin County, FL, Gulf County, FL, Jefferson County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL

The radar

The Tallahassee radar (KTLH), 44 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2024-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2024-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

497 
WWUS72 KTAE 050848
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
348 AM EST Fri Jan 5 2024

FLZ108-112-114-115-127-051700-
/O.NEW.KTAE.WI.Y.0001.240106T0300Z-240106T1200Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
Coastal Wakulla-
Including the cities of Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Point Washington, Portland, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
and Saint Marks
348 AM EST Fri Jan 5 2024 /248 AM CST Fri Jan 5 2024/

...WIND ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING
TO 7 AM EST /6 AM CST/ SATURDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal 
  Franklin and Coastal Wakulla Counties.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 AM EST /6 
  AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
923 
WWUS72 KTAE 051546
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
1046 AM EST Fri Jan 5 2024

FLZ108-112-114-115-127-052200-
/O.CON.KTAE.WI.Y.0001.240106T0300Z-240106T1200Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
Coastal Wakulla-
Including the cities of Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Point Washington, Portland, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
and Saint Marks
1046 AM EST Fri Jan 5 2024 /946 AM CST Fri Jan 5 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 7 AM EST /6 AM CST/ SATURDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal 
  Franklin and Coastal Wakulla Counties.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 AM EST /6 
  AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
147 
WWUS72 KTAE 051950
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
250 PM EST Fri Jan 5 2024

FLZ108-112-114-115-127-060900-
/O.CON.KTAE.WI.Y.0001.240106T0300Z-240106T1200Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
Coastal Wakulla-
Including the cities of Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Point Washington, Portland, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
and Saint Marks
250 PM EST Fri Jan 5 2024 /150 PM CST Fri Jan 5 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 7 AM EST /6 AM CST/ SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal 
  Franklin and Coastal Wakulla Counties.

* WHEN...From 10 PM EST /9 PM CST/ this evening to 7 AM EST /6 
  AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
238 
WWUS72 KTAE 060156
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
856 PM EST Fri Jan 5 2024

FLZ108-112-114-115-127-061200-
/O.EXT.KTAE.WI.Y.0001.240106T0200Z-240106T1200Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
Coastal Wakulla-
Including the cities of Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Point Washington, Portland, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
and Saint Marks
856 PM EST Fri Jan 5 2024 /756 PM CST Fri Jan 5 2024/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST /6 AM CST/
SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal 
  Franklin and Coastal Wakulla Counties.

* WHEN...Until 7 AM EST /6 AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
523 
WWUS72 KTAE 060615
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
115 AM EST Sat Jan 6 2024

FLZ118-128-134-061200-
/O.EXA.KTAE.WI.Y.0001.000000T0000Z-240106T1200Z/
Coastal Jefferson-Coastal Taylor-Coastal Dixie-
Including the cities of Adams Beach, Blue Springs, Cedar Island, 
Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, 
Horseshoe Beach, Jena, Shired Island, and Suwannee
115 AM EST Sat Jan 6 2024

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...South winds up to 25 mph with gusts up to 40 mph.

* WHERE...Coastal Jefferson, Coastal Taylor and Coastal Dixie 
  Counties.

* WHEN...Until 7 AM EST /6 AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ108-112-114-115-127-061200-
/O.CON.KTAE.WI.Y.0001.000000T0000Z-240106T1200Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
Coastal Wakulla-
Including the cities of Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Point Washington, Portland, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, Saint Joe Beach, Apalachicola, 
Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, 
High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, 
and Saint Marks
115 AM EST Sat Jan 6 2024 /1215 AM CST Sat Jan 6 2024/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST /6 AM CST/ THIS
MORNING...

* WHAT...South winds up to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal 
  Franklin and Coastal Wakulla Counties.

* WHEN...Until 7 AM EST /6 AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
517 
WWUS72 KTAE 060813
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
313 AM EST Sat Jan 6 2024

FLZ108-112-114-060915-
/O.CAN.KTAE.WI.Y.0001.000000T0000Z-240106T1200Z/
South Walton-Coastal Bay-Coastal Gulf-
Including the cities of Sandestin, Santa Rosa Beach, 
Turquoise Beach, Bunker, Freeport, Point Washington, Portland, 
Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, 
Magnolia Beach, Oak Grove, Odena, Port St. Joe, White City, 
Beacon Hill, Overstreet, and Saint Joe Beach
313 AM EST Sat Jan 6 2024 /213 AM CST Sat Jan 6 2024/

...WIND ADVISORY IS CANCELLED...

Winds have decreased.

$$

FLZ115-118-127-128-134-061200-
/O.CON.KTAE.WI.Y.0001.000000T0000Z-240106T1200Z/
Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor-
Coastal Dixie-
Including the cities of Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Adams Beach, 
Blue Springs, Cedar Island, Dekle Beach, Fish Creek, 
Howell Place, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, and Suwannee
313 AM EST Sat Jan 6 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...South winds up to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...South Walton, Coastal Bay, Coastal Gulf, Coastal 
  Franklin and Coastal Wakulla Counties.

* WHEN...Until 7 AM EST /6 AM CST/ Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Jan 4, 11:29 PM CST, 3 hours 19 minutes earlier.

Area forecast discussion, Jan 4, 11:29 PM CST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1229 AM EST Fri Jan 5 2024

...New AVIATION...

.NEAR TERM...
(Through Tonight)
Issued at 218 PM EST Thu Jan 4 2024

Cool high pressure will slide quickly across the region tonight and
Friday as next upper level feature in the active pattern begins to
exit the desert southwest. Mostly clear skies and light winds will
allow for temperatures to fall into the mid 30s tonight, with a few
of the normally colder spots in SW Georgia possibly dropping just
below freezing.

&&

.SHORT TERM...
(Friday through Saturday Night)
Issued at 218 PM EST Thu Jan 4 2024

Upper low will open up as it exits the southwestern states on
Friday, with the initial shortwave ejecting northeast into Missouri
by afternoon. Secondary shortwave will eject from the trough Friday
night, helping to deepen an eastward moving surface low along the
northern Gulf Coast. A large area of rain will develop in
association with the low and the attendant warm front and spread
across the Panhandle and inland Friday evening. Rainfall through
Saturday morning will likely be heaviest along the coast (near the
warm front) where totals may approach 2 inches. Farther inland,
totals will generally be around 1 to 1.25 inches.

There remains a Marginal Risk for severe storms with this system.
The risk is likely to be confined to coastal areas, as it appears
the warm front is going to have difficulty making significant (if
any) inland penetration. Thus, despite very favorable shear profiles
aided by a 60-70kt low-level jet, instability to support surface
based convection will mostly stay offshore. However, there will be a
brief window during the overnight hours, very near the surface low,
where just enough low-level moisture may push inland along the coast
to support a threat for damaging winds or a couple isolated
tornadoes.

Otherwise, a brief period of gale-force gusts is still expected
ahead of the surface low over the coastal waters Friday evening and
Friday night along with high surf on the Panhandle Beaches.

The airmass behind this system is not particularly cold, so not much
of a cooldown is expected. Highs on Saturday will be highly
dependent on location, with 70s in the southeast and lower 60s in
the northwest. Lows Sunday morning will drop into the 40s for most
of the area.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 218 PM EST Thu Jan 4 2024

...POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT UPCOMING FOR EARLY
NEXT WEEK...

A deepening shortwave trough over the intermountain west will dive
southward towards the 4-corners Monday then eject east over the
ArkLaTex Tuesday morning then head off into the northeast US
Wednesday. Further upstairs, a 150 knot jet streak diving south
upstream of the base of the northern branch upper trough will
keep it digging south into Monday then tilt negative as the streak
rounds the base then downstream Tuesday and Tuesday night lending
to strengthening diffluence through the southeast.

Sunday into early Monday surface high pressure moves from the
ArkLaMiss area northeast to the central Appalachians with winds
veering around from the northwest to the northeast. Partly to
mostly cloudy skies can be expected as high clouds will remain
throughout the area. Highs Sunday will be relatively cool with
readings around 60 and lows Sunday night in the upper 30s to mid
40s.

Surface low pressure takes shape over southern New Mexico early
Monday. A warm front races north Monday afternoon and night with
showers and thunderstorms developing early afternoon from south to
north as the warm front lifts through the area. As the system
moves closer, the wind field really strengthens (70 knots at 850mb
/ 80 knots at 500mb / approaching 130 knot 300mb streak 12Z
Tuesday). Even outside of any convection winds will be strong and
gusty with gusts approaching or exceeding 40 mph Monday night and
Tuesday.

With this much dynamics and wind shear, it wont take much
instability to get strong to severe storms going capable of all
hazards including tornadoes. Instability does develop Monday
evening into the area with the better instability developing
Tuesday during the day ahead of a QLCS associated with a cold
front. This would be the greatest timeframe potential for all
hazard impacts. Widespread damaging winds and isolated tornadoes
would be the greatest concern with the QLCS. SPC has continued the
15% risk area Monday and Tuesday which is in good and consistent
agreement with the models leading to greater confidence in the
forecast.

Outside of the severe weather impacts, inland and coastal
flooding, possible riverine flooding, high surf and life
threatening rip currents, gales and possible storm force wind
gusts over the marine areas are all possible.

This system moves east of our area Tuesday evening with high
pressure building in its wake.

&&

.AVIATION...
(06Z TAFS)
Issued at 1224 AM EST Fri Jan 5 2024

VFR conditions are generally expected for the next 18 hours,
though some light patchy fog can't be entirely ruled out near DHN,
ABY, and VLD over the next few hours. Light and variable winds
are expected through the overnight, becoming easterly around 10 kt
through the day. Cigs will begin dropping during the evening to
MVFR from west to east as SHRA/TSRA approach toward the end of the
TAF cycle (except for VLD). An increase in winds, both at the
surface and just aloft, is expected during the evening with gusts
of 20-30 kt possible. However, the increase in surface winds may
lag a bit at TLH, ABY, and VLD, which will create some LLWS
concerns for a brief period in the evening given 35-40 kt winds
around 2kft. This should end by the end of the TAF period as gusts
begin mixing down.

&&

.MARINE...
Issued at 218 PM EST Thu Jan 4 2024

The West Tampa Buoy (42036) is reporting a north-northeast sustained
wind around 15 kts with 5-ft seas and a dominant period of 6 seconds
this afternoon. Relatively tranquil boating conditions persist into
the evening under mostly clear skies via strong high pressure over
the MS Valley.

From the CWF Synopsis...Northeast post-frontal breezes turn easterly
late tonight at cautionary levels. By tomorrow, east winds increase
to 20 to 25 knots over waters west of Apalachicola ahead of a
developing area of low pressure off the Texas coast. A tightening
pressure gradient supports gale to near-gale conditions Friday
evening with returning chances for thunderstorms. A brief reprieve
is expected the remainder of the weekend before conditions rapidly
deteriorate in response to second and more potent storm system
Monday through Tuesday, thus leading to very dangerous boating.

&&

.FIRE WEATHER...
Issued at 218 PM EST Thu Jan 4 2024

After a dry day on Friday, rain will return Friday night and then
again for Monday and Tuesday. Moderate transport winds and mixing
heights will lead to good dispersion values on Friday, and again
behind the exiting system on Saturday. Otherwise, there are no fire
weather concerns through the weekend.

&&

.HYDROLOGY...
Issued at 218 PM EST Thu Jan 4 2024

Friday night/Saturday... Rainfall amounts of 1-2 inches could be
common, with local rainfall amounts of 3 inches possible. In
response, rivers will rise. Several could reach action stage.

Monday night/Tuesday... Additional rainfall of 2-4 inches will be
possible, with local amounts over 4 inches. Depending on how the
previous rainfall event turns out, some rivers will be running high
at the start of this event. It's possible that a few rivers could
reach minor flood.

Saltwater... The southerly gale on the Gulf on Friday night could
bring tidal anomalies of 2+ feet along the northern and eastern
shores of Apalachee Bay late Friday night and early Saturday
morning. Thankfully, the peak anomaly will come squarely on top of a
low tide. Even if the anomaly lingers until late morning, there will
be a lower high tide at Saint Marks around 11 am Saturday. Minor
coastal flooding is currently looking unlikely early Saturday.

We will need to closely watch a powerful storm system Monday night
through Tuesday for coastal flooding. Solid gales with storm-force
gusts over the Gulf will push large waves and quite a bit of
saltwater onto shorelines, especially around the shores of surge-
prone Apalachee Bay. This will be a longer duration wind and wave
event, increasing the likelihood of tidal anomalies overlapping with
a high tide. Therefore, minor coastal flooding is possible during
this event. Our better storm surge guidance does not extend this far
out in time yet, but the pattern is right for at least minor coastal
flooding during high tides around much of Apalachee Bay on Monday
night and Tuesday.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   66  56  71  46 /   0 100  30   0
Panama City   64  56  67  47 /  10 100  20   0
Dothan        61  51  65  42 /  10 100  20   0
Albany        60  51  68  42 /   0 100  30   0
Valdosta      64  54  72  46 /   0 100  60   0
Cross City    70  58  72  48 /   0  80  80  10
Apalachicola  64  58  67  48 /  10 100  30   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Saturday night for FLZ108-112-
     114-115.

GA...None.
AL...None.
GM...Small Craft Advisory from 9 AM to 6 PM CST Friday for GMZ750-752-
     770-772.

     Gale Watch from Friday evening through late Friday night for
     GMZ750-752-770-772.

&&

NEAR TERM...Camp
SHORT TERM...Camp
LONG TERM....Scholl
AVIATION...Young
MARINE...IG3
FIRE WEATHER...Camp
HYDROLOGY...Oliver

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:44 AM CSTGale WarningTAE26 hr
Jan 5, 3:58 AM CSTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton37 hr
Jan 5, 1:47 PM CSTSmall Craft AdvisoryTAE28 hr

Nearby

Wind Advisories in Florida, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.